# SDR 99ZZZX3300

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 222044006109
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART DISASSEMBLED, FOUND CORRODED AT THE END OF SHAFT.  GEAR CORRODED UNDER PRIMER AND MISSING ONE CORK.
